- 04-29-2008, 03:36 PM
It's been awhile since i have posted, but here goes.....
Been having heart issues, when I exercise i can feel my heart skip a beat, chest will sometimes feel tight, than it goes away, it's only happened 3 times in the last 2 months.....
History, lost over 100pds a long time ago, took diet suppliments for a long time, cycled if you will, pretty much anything......Present day maintaining weight at 140-145, at 5'11, just dropped 20 pds in 2 months, due to school and exams, new job, well you get it..I put weight on, took it off back to where I should be..............
My question is while waiting to see my Dr, next week, history of thyroid , and lupus issues....Could it be stress onto my heart from dropping weight so quick, tyed into the other issues, or the use of suppliments, one of which was adipokintex, and anything else I could do...(years ago )..............
I take now, vit C 1000mg, celcept (spelling) for lupus and armour thyroid for that issue............
Any thoughts besides go see a DR??
TCRIP Ryan, :(
- 04-29-2008, 03:38 PM
I'll get a palpitation every now and again as well.
I'll bet that doesn't help you, lol.. but maybe it'll make you feel better?
- 04-29-2008, 03:41 PM
04-29-2008, 03:51 PM
are you taking any caffinated products or preworkout products?
high levels of stimulants will cause palpitations
i used to get the same thing once in a while... but the more cardio i did, the stronger my heart got and ive never had a problem. my issue was usualyl tied into high caffeine intake as well, which i now avoid
04-29-2008, 11:33 PM
That sucks to hear TC. I use vitamin E & C, CoQ-10, fish oil, hawthorne, and celery seed to help with heart function. I used to get palpitations when I stacked ephedrine with caffeine & yohimbine but this combo has helped me. Hopefully this is just a little speedbump caused by the stress on your body.
Do you get enough restful sleep ?
04-30-2008, 03:06 AM
I used to get them when taking stimulants, and hawthorne seemed to make them stop completely.
04-30-2008, 09:37 AM
04-30-2008, 10:32 AM
I have the same thing, sometimes it will happen a few times a day if I'm stressed. I actually did see a cardiologist for it .
He told me many people get it , I think he called it bradychardia. Anyway he said its more annoying then anything but nothing to worry about. I had a situation that I almost died where the squad had my heart rate stuck in the 178's and I still survived it. It never got worse after this so I tend to feel it is annoying more than serious.
You should definitly get a holter moniter to wear around, although if yours is like mine its very random and impossible to get on a certain day. But mine is a skipping followed by a tightening feeling and a quick loss of breath.
04-30-2008, 11:32 AM
Some people mistake spasms of the esophagus as heart palpitations... Just throwing that in there.
04-30-2008, 12:05 PM
04-30-2008, 12:07 PM
Sounds like whatever chemicals you were using at the time caused it.
04-30-2008, 12:07 PM
Thanks for the insight......i dont take anything except what I listed above, i think i will feel better once i see my DR, both parents have had heart issues.......who knows??
As far as restful sleep, havent had that in months, between school and the hospital schedule(doubles from9am-10pm, and my other job)....well sleep is hard to come by.........So perhaps all this is my bodys way of saying...WHOOOAAA slow down...... I asked this question thinking it might be a side effect of the yrs of suppliments/ weight loss/gain..........in the recent yrs i have been more regular in maintianing the weight thing............
RIP Ryan, :(
Similar Forum Threads
- By Secretive in forum Weight LossReplies: 9Last Post: 03-08-2011, 09:49 PM
- By kingmonkey in forum AnabolicsReplies: 2Last Post: 06-24-2007, 03:59 PM